Pacific Journal of Mathematics

On dispersive operators in Banach lattices.

Ken iti Sato

Article information

Source
Pacific J. Math., Volume 33, Number 2 (1970), 429-443.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102976975

Mathematical Reviews number (MathSciNet)
MR0267416

Zentralblatt MATH identifier
0199.19003

Subjects
Primary: 47.50
Secondary: 46.00

Citation

Sato, Ken iti. On dispersive operators in Banach lattices. Pacific J. Math. 33 (1970), no. 2, 429--443. https://projecteuclid.org/euclid.pjm/1102976975


Export citation

References

  • [1] G. Birkhoff, Lattice theory, 3rd ed., Amer. Math. Soc. Coll. Pub. 25, Providence, 1967.
  • [2] F. Bohnenblust, An axiomatic characterization of Lp-spaces, Duke Math. 6 (1940), 627-640.
  • [3] N. Dunford and J. T. Schwartz, Linearoperators, Part I, Interscience, New York, 1958.
  • [4] K. Gustafson and K. Sato, Some perturbation theorems for nonnegative contraction semigroups, J. Math. Soc. Japan, 21 (1969), 200-204.
  • [5] M. Hasegawa, On contraction semi-groups and (d)-operators, J. Math. Soc. Japan 18 (1966), 290-302.
  • [6] R. C. James, Orthogonality and linear functionals in normed linear spaces, Trans. Amer. Math. Soc. 61 (1947), 265-292.
  • [7] Y. Kmura, Nonlinearsemi-groups in Hilbert space, J. Math. Soc. Japan 191 (1967), 493-507.
  • [8] H. Kunita, Sub-Markov semi-groups in Banach lattices, Researches in Mathematical Sciences, No. 57 (Kyoto, 1968), 1-23 (Japanese).
  • [9] G. Lumer and R. S. Phillips, Dissipative operators in a Banach space, Pacific J. Math. 11 (1961), 679-698.
  • [10] R. S. Phillips, Semi-groups of positive contraction operators, Czechoslovak Math. J. (87) 12 (1962), 294-313.
  • [11] K. Sato, On the generators of non-negative contraction semi-groups inBanach lattices, J. Math. Soc. Japan 20 (1968), 423-436.
  • [12] K. Yosida, Functional analysis, Springer, Berlin-Heidelberg-New York, 1965.